# SDR C2XA08CL114

- Difficulty date: October 16, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2927 THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING INOPERATIVE BY THE EXIT ROW.  MX REPLACED THE AISLE PATH LIGHT STRIP.  OPS CHECKS WERE GOOD.
